MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 2500CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. ECO RIGID CANISTER, 2500CC W/2 ELBOWS; BOTTLE, COLLECTION, VACUUM
Model Number 71-8004
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "this occurred at least 2 times with suctions anesthesia providers were using.To my knowledge the correct ports are being used.We do not use any solidifier until the procedure is completed (to ensure accurate tracking of fluid output).During these 2 instances the suction had been working but stopped mid procedure." deroyal industries, inc.Requested return of the device, but it was unavailable for return.This investigation is ongoing and not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "this occurred at least 2 times with suctions anesthesia providers were using.To my knowledge the correct ports are being used.We do not use any solidifier until the procedure is completed (to ensure accurate tracking of fluid output).During these 2 instances the suction had been working but stopped mid procedure.".
 
Additional Manufacturer Narrative
A user facility reported, "this occurred at least 2 times with suctions anesthesia providers were using.To my knowledge the correct ports are being used.We do not use any solidifier until the procedure is completed (to ensure accurate tracking of fluid output).During these 2 instances the suction had been working but stopped mid procedure." deroyal industries, inc.Requested return of the device, but it was unavailable for return.Deroyal reviewed specifications for the canister, however, because no lot number was provided, the specific work order could not be reviewed.An inventory check was not able to be performed as none of the 71-8004 canisters were on hand.Failure modes and effects analysis (fmea) and corrective and preventive actions (capas) were reviewed for the canisters, but no updates nor capas were required.A complaint to sales analysis was completed over the past two years and found to be (b)(4).Root cause: because no samples nor lot numbers were returned and no issues were found within the investigation, no root cause was able to be determined.Potential root cause: while the true root cause cannot be determined due to no samples being returned for investigation, it is most likely the reported failures of suction during procedure after it had been working prior are due to the filter becoming wet prematurely and shutting off.If fluids are inadvertently introduced to the vacuum port as opposed to the patient port by improper hook up the filter in the lid becomes wet.If fluids/vacuum are then reapplied to the correct ports on the lid the filter will still shut off and suction will be lost.If the canister is tilted with fluids inside there is a potential the fluids will come into contact with the filter, the filter will then shut off after this occurs.Corrective and preventive actions: because no root cause could be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ECO RIGID CANISTER, 2500CC W/2 ELBOWS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22285326
Report Number1057404-2025-00021
Device Sequence Number8893346
Product Code KDQ
UDI-Device Identifier00749756354974
UDI-Public00749756354974
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-8004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown